MAUDE Adverse Event Report: JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 30; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 30; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.460
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 4.On (b)(6) 2020, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.
 
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2019 in ada 4.On (b)(6) 2020, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 30
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key10921183
Report Number0001222315-2020-15420
Device Sequence Number2478331
Product Code DZE
UDI-Device Identifier07898237567334
UDI-Public07898237567334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
Report Date (Section F) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model Number109.460
Device Catalogue Number109.460
Device Lot Number800334692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/13/2021
Device Age33 MO
Event Location Other
Date Report to Manufacturer11/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR